# SDR SWAA2019070534532

- Difficulty date: June 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CORRODED.  R&R FLOORBEAM IAW SRM
